# SDR SWIA202155711

- Difficulty date: January 3, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT 364.00 BETWEEN STGR21L - 22L IS CORRODED ON THE FORWARD FACE.    (C-CHECK) RO 1/29/2021   CORROSION ON FRAME AT FS364.00 BETWEEN STGR21L-22L EVALUATED AS OUT-OF-LIMITS. REMOVED DAMAGED FRAME SECTION, AND INSTALLED NEW FRAME SECTION. COMPLIED WITH ALL STEPS OF MHI RJ REO 601R-53-21-3385 REV -- DATED: 2021-01-19. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS DETECTED.
